Minimizing the weight of the union-closure of uniform families of sets

Ian Roberts, Uwe Leck

    Research output: Contribution to journalArticle

    Abstract

    The problem of minimising the size, or more generally the weight for certain weight functions, of the union-closure of collections of m distinct i-sets is considered, where m and i are given. Some recent progress toward solving this problem is recorded.
    Original languageEnglish
    Pages (from-to)553-558
    Number of pages6
    JournalElectronic Notes in Discrete Mathematics
    Volume38
    Issue numberDecember
    DOIs
    Publication statusPublished - Dec 2011

    Fingerprint

    Dive into the research topics of 'Minimizing the weight of the union-closure of uniform families of sets'. Together they form a unique fingerprint.

    Cite this